# SDR C8G2008F00001

- Difficulty date: June 4, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360018073
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION, OIL PSI WENT TO -4, N1=0, N2=0, ENGINE SHUTDOWN.  AC RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOT SYSTEM AND FOUND EEC TO BE AT FAULT.  REMOVED AND REPLACED EEC, OPS AND LEAK CHECKS GOOD.  NO OTHER DEFECTS NOTED.  AC WAS RETURNED TO SERVICE.  (K)
